# SDR UIEA2018072901577

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,345 hours, 15,441 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440406
- Part serial: 3305
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WX SYS FAIL. REMOVED AND REPLACED WEATHER RADAR DRIVE UNIT IAW AMM 34-43-05. OPS CHECK GOOD AT THIS TIME.
